Jump to content

sweetpotato

Member Since 19 Aug 2010
Offline Last Active Sep 26 2013 12:36 PM

Posts I've Made

In Topic: The seborrheic dermatitis thread

01 October 2011 - 05:10 PM

Am I making my SD worse or better? I started using nizoral and AHA on my cheeks twice a day. The spots have gone much redder, but they no longer flake. That's probably because AHA and nizoral both eat the flakes.. I don't know whether I should continue this regimen or not. I think I am making it worse?

Posted Image
2 weeks....

In Topic: The seborrheic dermatitis thread

23 September 2011 - 09:10 AM

Does this look like SD to you guys? I've been battling this thing since last september. It went away this summer but now it's back Posted Image

Went to a dermatologist who prescribed me a new steroid called travocort which made it 5x more worse. Didn't have the red lines under my eyes before using it. Plus everything is redder. It happens every time I get prescribed steroids. I've tried elocon and fucicort before - both made it worse after first use.

I suspect that my skin is really sensitive from the use of benzoyl peroxide years ago.. I don't know what to do. Should I continue with travocort even though it made it redder?

The breakout usually starts with my skin flaking. As the skin peels away it gets really red and starts to flake again. Not sure what's going on with what I have under my eyes.

I've had a flaky scalp and eyebrows before, so the dermatologist told me it's probably SD. BUT WHY DO STEROIDS MAKE IT WORSE?

IS THIS SD? The flaky patches are next to my nose. Red patches under my eyes appeared after the use of travocort (corticosteroid).

Posted Image